# SDR SWI2024F00103

- Difficulty date: November 28, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL FROM F.S. 559.00 + 112 - 621 AT LBL 27 HAS SIGNS OF CORROSION (FILED CLOSED)OK TO INSTALL MB910263REMOVED AND REPLACED SEAT RAIL FROM FS559.00+112 - FS621.00 AT LBL27 IAW CRJ200 AMM 53-00-49TOOL: AV-BX301  AUG2024
